Author Topic: Hi  (Read 96 times)

[Buddie]

Hi
« on: May 22, 2022, 12:11:40 am »
I've been on 2mg of klonopin for over 15 years. I just started taper. My doctor cut me down my 25% though and I'm having severe symptoms. Need advice and support.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Hi
« Reply #1 on: May 22, 2022, 12:16:53 am »
Hello [...],

Welcome to BenzoBuddies, we are glad you have joined the BB community!  A 25% cut is pretty drastic so it is no wonder you are having a hard time.  We support a slow taper from benzos with reductions in the 5-10% range every two weeks or so.  Going slow tends to minimize withdrawl symptoms and allow you to stay functional.  Many of our members do their own taper because their docs want to go too fast.

I've put some links below that you pertinent to your situation.  Feel free to look around the site, ask questions, and start a thread when you are ready.  We are here to help.

Again, welcome,

[...]

The Ashton Manual

Planning Your Withdrawal (Taper)

Withdrawal Support (during your taper)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Hi
« Reply #2 on: May 22, 2022, 12:53:15 am »
There's not much I can do since he only gave me enough klonopin to use for 1.5mg each day for 30 days.  I was on 2mg.  It is a huge cut.  I just learned about the ashton manual a few days ago.
I'm also on a good amount of other psych drugs. 
I feel very messed up from being on all the meds for nearly 20 years.
I don't feel well. I'm tired all the time. I have stomach issues. I'm overweight. I'm depressed/anxious, etc.
These meds are making it worse for me.
I just started with a new psych doctor and he is the one weaning me off. 
I started this huge taper 7 days ago.  Last Friday I had a horrible dizzy spell that made me fall to the ground.  I vomited several times.  The world was spinning out of control.  I felt horrible.  It happened out of the blue too.  Scary. I actually took a .05 mg of klonopin to make it go away. I should not have done that!  I called the doctor and he sent in prescription for nausea and dizziness. 
I was too weak to discuss other tapering ideas.
I feel fine today....starting to get nauseated though.  I know I will start feeling bad in a few days.  I'm scared because I really don't know what to expect.  I don't feel safe to drive. 
Right now I'm sweating like crazy.  I know that is a side effect. 
No sleep issues because I take 2 meds for sleep...trazadone and serequel. But, that might change in time.
I feel so alone. It's hard for my hubby and daughter to understand. They thinking I'm making all of this stuff up.
I feel so lost as to what to do at this point.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Hi
« Reply #3 on: May 22, 2022, 01:55:45 am »
There's not much I can do since he only gave me enough klonopin to use for 1.5mg each day for 30 days.  I was on 2mg.  It is a huge cut.  I just learned about the ashton manual a few days ago.
I'm also on a good amount of other psych drugs. 
I feel very messed up from being on all the meds for nearly 20 years.
I don't feel well. I'm tired all the time. I have stomach issues. I'm overweight. I'm depressed/anxious, etc.
These meds are making it worse for me.
I just started with a new psych doctor and he is the one weaning me off. 
I started this huge taper 7 days ago.  Last Friday I had a horrible dizzy spell that made me fall to the ground.  I vomited several times.  The world was spinning out of control.  I felt horrible.  It happened out of the blue too.  Scary. I actually took a .05 mg of klonopin to make it go away. I should not have done that!  I called the doctor and he sent in prescription for nausea and dizziness. 
I was too weak to discuss other tapering ideas.
I feel fine today....starting to get nauseated though.  I know I will start feeling bad in a few days.  I'm scared because I really don't know what to expect.  I don't feel safe to drive. 
Right now I'm sweating like crazy.  I know that is a side effect. 
No sleep issues because I take 2 meds for sleep...trazadone and serequel. But, that might change in time.
I feel so alone. It's hard for my hubby and daughter to understand. They thinking I'm making all of this stuff up.
I feel so lost as to what to do at this point.
I am so sorry your doctor is making you do this rapid taper. Can you find another provider that will put you on a slow taper. This fast taper is probably not going to end well.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.